Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (1492 KB) | Metadata | Table of Contents | PRIMS summary
Volume 7, Issue 2, 1971, pp. 261–285
DOI: 10.2977/prims/1195193543

Published online: 1971-08-31

On Imbedding Theorems for Besov Spaces of Functions Defined in General Regions

Tosinobu Muramatu[1]

(1) Chuo University, Tokyo, Japan

No abstract available for this article.

No keywords available for this article.

Muramatu Tosinobu: On Imbedding Theorems for Besov Spaces of Functions Defined in General Regions. Publ. Res. Inst. Math. Sci. 7 (1971), 261-285. doi: 10.2977/prims/1195193543